Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
181 Doctors are Online

High blood pressure. Taking ramipril. Diagnosed asthma, allergies. Taking montelukast. Coughing, less sleep. Any suggestions

I have high blood pressure controlled by ramipril,amlodipine and hydroclorathiazide. Started with cough that produces phlegm,was diagnosed with asthma and allergies. I've tried several different remedies to control the asthma, including montelukast, but the horrible coughing continues at the slightest trigger. This cough is enough to keep me from participating in public activities,it is LOUD, and hard enough to render me incontinent, embarrassing to say the least. I can't sleep till a fit of coughing exhausts me and wake several times at night with the same thing repeating, coughing up phlegm till I retch. I am exhausted to say the least and don't find the reliever puffer very effective for very long. I need help.At 45 years old, the light at the end of this tunnel seems pretty dim. Any suggestions?
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
RAMIPRIL CAN INCREASE SYMPTOMPS OF ALLERGIES
I THINK YOU CAHNGE SALT IN CONSULTATION WITH YOUR DOCTOR
AND FOR COGH TAKE TAB MONTAIR FX(COMBINATION OF MONTELUCAST AND FEXOFENADINE BD
SYP TOSSEX (CODEINE+CPM)SYP 1/2 TSF TDS
SYP GELUSIL 2 TSF BDAPPLY NEOSPORIN H EYE OINTMENT IN NOSE BD
TAKE FOR 3 WEEK YOU WILL BE OKAY BUT BE SURE TO CHANGE SALTS OF BP MED
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor